# SDR DHL2004873546

- Difficulty date: December 1, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 85,619 hours, 22,871 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Le Flap
- Part time: 85,619 hours, 22,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FLAP L/E UPPER PART SKIN WORN BETWEEN XF 200.000 AND XF 213.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW DWG W90-R03 REV: TR DATE 11/08/04 FAA FORM 8110-3 DATED 11-30-04.  TRIMMED OUT PLATING SEGMENT (DAMAGED) IAW DWG W90-R03.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001.  FABRICATED NEW PLATING SEGMENT (AL2024-T3 0.040) INTERNAL SPLICE DOUBLER (AL2024-T3 0.050) IAW DWG W90-R03.  CLEANED, TREATED AND PRIMED AREA, NEW PLATING INTERIOR, INTERNAL SPLICE DOUBLER IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED INTERNAL SPLICE DOUBLER AND PLATING SEGMENT (NEW) WITH NEW FASTENERS IAW DWG W90-R03, SRM 51-1-21 PG 1, SRM 51-3-0 PG 1.
